Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Burning sensation, painful calf, muscle spasms, sleeplessness. What is going on?

Hello. I have a burning sensation at the bottom of my back right hand side and my right calf is so painful when sitting or laying down? It almost feels like throbbing muscle spasm? I ve tried pain relief I have at home and nothing touches it! I can t sleep. When standing & walking this clears and is fine as soon as I sit or lie down it comes back on. My calf feels like a bullet has ripped it apart? Please help me. Thank you
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the calf and repeated muscle spasms are commonly encountered due to an electrolyte imbalance or dehydration. You need to take plenty of electrolyte rich fluids orally and take some oral muscle relaxants for relief.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor